Dismiss Notice
Welcome! Please read this announcement regarding the new Forums: Click Here"

Any advice or support would be greatly appreciated!

Discussion in 'Women's General Hair Loss Discussions' started by StaceyMaidens, Apr 12, 2015.

  1. StaceyMaidens

    StaceyMaidens New Member

    Joined:
    Apr 12, 2015
    Messages:
    8
    Likes Received:
    0
    Dislikes Received:
    0
    [​IMG]Join DateApr 2015Posts1

    [​IMG] Telogen Effluvium for 11 months

    Hello everyone,

    I would like to share my story with everyone hoping people could give me any advice or just some positive thinking. I am a 27 year old female and I have been suffering from hair loss since last June. I came off Yasmin straight after my honeymoon last year and I have been shedding hair since. I had been to the doctors who told me six months maximum for the shedding to stop and I pretty much got laughed at for asking what I thought was a reasonable enough question. Anyway six months went by and still I am shedding 11 months later. I recently went to a dermatologist who told me he couldn't see any bald patches so ruled out Alopecia and told me it was Telogen Effliuvium and I had lots of regrowth.

    I thought that was a good sign, but recently my head has been itchy with another lot of shedding. It seems to go in stages, just when I think things are getting better my heart sinks again. I had a blood test done last week as they want to check my Iron and Ferritin Levels. Does anyone have a similair story or could tell me how long I have to live with this. It's really getting me down and I feel ugly :(

    Thank you

    Stacey​


     
  2. Noalani

    Noalani Established Member

    Joined:
    Jun 20, 2014
    Messages:
    200
    Likes Received:
    2
    Dislikes Received:
    0
    Hi Stacey...first off, you are really pretty.:) I don't have a similar story because I'm at a different age and stage of life, but maybe both of our experiences with hair loss are for the same reason: declining estrogen levels. I just wanted to let you know I feel your pain. It is distressing to have hair shed. It sounds like your coming off of the Yasmin did a number on your hormones! Are you and your husband trying to conceive? Is that why you went off the BCP?

    Best wishes to you and hopefully the blood work will provide some answers.

    Aloha!
    Anne
     

Share This Page